# SDR CA120126004

- Difficulty date: January 15, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 2210 · Autopilot System
- Part: Servo
- Condition: Failed
- Location: Elevator
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) AP SHOWS TOO SLOW REACTION TO PITCH DEMANDS OF FD. CANNOT FOLLOW FD  PITCH BAR. SIGNIFICANT PROBLEMS ARE MARKED DURING CLIMB WITH EVENT  BUTTON OF FDR AT 1338 UTC PASSING FL160. SECOND FDR BUTTON PUSH AT  14:18 ALT HOLD FAIL.   CORRECTIVE MAINTENANCE ACTION:  T/S PERFORMED.FOUND ELEVATOR SERVO U/S.  ELEVATOR SERVO REPLACED IAW AMM 22-11-24-000/400-801 A01  REV 36.   PART: ELEVATOR SERVO P/N: 622&#8722,5027&#8722,101 (TC# 20120126004)
